# SDR AU980167

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 269C
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 269A12903
- Condition: Delaminated
- Location: Main Rotor Head
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR ELASTOMERIC DAMPERS FAULTY. AIRCRAFT HAD SUFFERED A HARD LANDING/SUDDEN STOPPAGE APPROXIMATELY 150 HOURS PREVIOUSLY.INSPECTION THEN FOUND NIL DEFECTS BUT SINCE THAT TIME THE AIRCRAFT HAD DEVELOPED A VIBRATION AND AN INSPECTION HAD FOUND ONE DAMPER DELAMINATED AND ONE DAMPER OUT OF LIMITS. THE THIRD DAMPER FAILED THE LOAD/STRETCH TEST.
